MathSciNet Relay Station
MathSciNet bibliographic data
MR1451996 (98d:47088) 47D06 (46F10 47A60)
Wang, Sheng Wang Quasi-distribution semigroups and integrated semigroups. J. Funct. Anal. 146 (1997), no. 2, 352–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement